How likely does everyone think that someone could have an allergic reaction to the lactose in medications (mainly asthma inhalers like advair and symbicort) and only have mild symptoms when eating lactose?
I am in the middle of a bad asthma flare-up with no other triggers known and it has been getting worse the last couple of months. I am currently maxed out on symbicort (800mcg daily) and still increasing ventolin dosage from typical 3-4 times a week for the last couple of months to 4-6 puffs a day the last week. I did start a 5 day burst of pred today which hasn't helped at all so far after the first pill.
I'm on maintance allergy shots for dust mites and cats and no other allergens reacted during the allergy testing (even dust mites was mild). I have been having trouble eating dairy products because they seem to either increase muscous production in my lungs that I'm coughing up or giving me acid reflux.
How likely is it the lactose in the symbicort that is causing the increase asthma problems? Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.